# SDR CA100125010

- Difficulty date: January 7, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Gulstm GA7
- Aircraft time: 15,082 hours
- Engine: Lyc O320D1D
- Propeller: Hartzl HCF2Y*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Part time: 15,081 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION EXFOLIATION TYPE FOUND ON THE WEB OF THE SPAR ON THE RT REAR WING (WS 76.63) (ONLY THE WEB SITUATED AT THE EXTERIOR OF THE STA, WAS 7663 WAS AFFECTED, THE INSIDE WEB WAS INTACT)  ACFT HAS ALREADY FLOWN WITHOUT THE GEAR DOORS INSTALLED (BEFORE 2001) MAYBE THE CORROSION WOULD HAVE BEEN INITIATED AT THAT TIME WHEN THE EXHAUST GASES WOULD HAVE PENERTRATED THE REAR SPAR VIA THE WHEEL WELL. THE ACFT STOPPED FLYING IN JANUARY 2005 (ENGINE TO BE REPLACED) TO BE STORED.
